# SDR CA050912002

- Difficulty date: August 31, 2005
- Submitted: November 1, 2005
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 2,314 hours
- Engine: Allsn 250C20
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Bushing
- Part number: C4264145
- Condition: Cracked
- Location: Trunnion
- Component: Servo Actuator
- Component part number: 206076031109
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AFTER DISASSEMBLY THIS ITEM WAS SENT FOR NDT AND WAS RETURNED WITH CRACK INDICATIONS.
